Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 30, NWS Midland/Odessa, TX

April 12, 201419 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 12, 2014, 3:25 PM CDT for 19 counties in Texas. It took effect at Apr 13, 2014, 9:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2014, 3:25 PM CDT (20:25 UTC)
In effect from
Apr 13, 2014, 9:00 AM CDT
Expired
Apr 13, 2014, 9:22 PM CDT
In force
12 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3145 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WWUS84 KMAF 122025
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SAT APR 12 2014

...RED FLAG WARNING IN EFFECT TODAY AND THIS EVENING FOR 20 FT
WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...AND VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...VAN HORN/HIGHWAY 54 CORRIDOR...
PORTIONS OF THE UPPER TRANS PECOS AND NORTHWEST PERMIAN BASIN...

...A RED FLAG WARNING IS IN EFFECT SUNDAY REGION WIDE FOR 20 FT WINDS
OF 20 MPH OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS...
AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW
MEXICO...

.AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE LOW
PRESSURE NORTH OF THE AREA WILL RESULT IN SOUTHWEST WINDS THIS
EVENING AND WEST WINDS ON SUNDAY. COMBINED WITH UNSEASONABLY WARM
TEMPERATURES...VERY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE
DANGER...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST FOR
PORTIONS OF THE AREA UNTIL 10 PM CDT THIS EVENING AND ACROSS THE
ENTIRE AREA TOMORROW.

NMZ114-115-TXZ045-046-057-058-258-130830-
/O.UPG.KMAF.FW.A.0024.140413T1400Z-140414T0500Z/
/O.NEW.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
/O.CON.KMAF.FW.W.0029.000000T0000Z-140413T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-GUADALUPE MOUNTAINS-
325 PM CDT SAT APR 12 2014 /225 PM MDT SAT APR 12 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE
MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS... AND VAN HORN REGION...

...RED FLAG WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ SUNDAY TO
MIDNIGHT CDT /11 PM MDT/ SUNDAY NIGHT FOR 20 FT WINDS OF 20 MPH
OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS... AND VERY
HIGH FIRE DANGER

* WIND...THROUGH THIS EVENING...MOUNTAINS SOUTHWEST 25 TO 40 MPH
         WITH GUSTS TO 55 MPH. PLAINS 15 TO 25 MPH WITH HIGHER GUSTS.
         SUNDAY...MOUNTAINS WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.
         PLAINS 15 TO 25 MPH WITH GUSTS TO 30 MPH 

* HUMIDITY...5 TO 15 PERCENT.

* FIRE DANGER...VERY HIGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ047-048-050>053-059>063-067>070-074-075-079>082-130830-
/O.UPG.KMAF.FW.A.0024.140413T1400Z-140414T0500Z/
/O.NEW.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-
MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
325 PM CDT SAT APR 12 2014

...RED FLAG WARNING IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT
SUNDAY NIGHT FOR 20 FT WINDS OF 20 MPH OR GREATER... RELATIVE
HUMIDITY OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER...


* WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.  

* HUMIDITY...5 TO 10 PERCENT.

* FIRE DANGER...VERY HIGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
4 follow-up statements
163 
WWUS84 KMAF 130334
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1034 PM CDT SAT APR 12 2014

...A RED FLAG WARNING IS IN EFFECT SUNDAY REGION WIDE FOR 20 FT
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW
MEXICO...

.AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE
LOW PRESSURE NORTH OF THE AREA WILL RESULT IN INCREASING WEST
WINDS ON SUNDAY. COMBINED WITH UNSEASONABLY WARM TEMPERATURES...
VERY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE DANGER...CRITICAL
FIRE WEATHER CONDITIONS WILL REDEVELOP ACROSS THE ENTIRE AREA
TOMORROW AFTER A NIGHT OF GENERALLY POOR RECOVERY TONIGHT. 

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
131545-
/O.CON.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1034 PM CDT SAT APR 12 2014 /934 PM MDT SAT APR 12 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/
SUNDAY TO MIDNIGHT CDT /11 PM MDT/ SUNDAY NIGHT FOR GUSTY WINDS
AND LOW HUMIDITY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST 
TEXAS...

* WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* FIRE DANGER...VERY HIGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
315 
WWUS84 KMAF 130852
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 AM CDT SUN APR 13 2014

...A RED FLAG WARNING IS IN EFFECT TODAY REGION WIDE FOR 20 FT
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW
MEXICO...

AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE
LOW PRESSURE NORTH OF THE AREA WILL RESULT IN INCREASING WEST
WINDS TODAY. WINDS COMBINED WITH UNSEASONABLY WARM TEMPERATURES...
VERY LOW RELATIVE HUMIDITY... AND VERY HIGH FIRE DANGER... WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA
TODAY AND TONIGHT.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
132200-
/O.CON.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
352 AM CDT SUN APR 13 2014 /252 AM MDT SUN APR 13 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/
THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR GUSTY WINDS
AND LOW HUMIDITY FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO...

* WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* FIRE DANGER...VERY HIGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
567 
WWUS84 KMAF 131851
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
151 PM CDT SUN APR 13 2014

...A RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING FOR 20 FT
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW
MEXICO...

AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED STRONG SURFACE LOW
PRESSURE AREA HAS RESULTED IN INCREASING WEST WINDS. THESE WINDS
COMBINED WITH UNSEASONABLY WARM TEMPERATURES... VERY LOW RELATIVE
HUMIDITY... AND VERY HIGH FIRE DANGER... HAS RESULTED IN CRITICAL
FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. THESE CONDITIONS
WILL LAST THROUGH THIS EVENING.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
140500-
/O.CON.KMAF.FW.W.0030.000000T0000Z-140414T0500Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
151 PM CDT SUN APR 13 2014 /1251 PM MDT SUN APR 13 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM
MDT/ TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF WEST TEXAS
AND SOUTHEAST NEW MEXICO...

* WIND...MOUNTAINS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. 
  PLAINS...WEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* FIRE DANGER...VERY HIGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
568 
WWUS84 KMAF 140222
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
922 PM CDT SUN APR 13 2014

...THE RED FLAG WARNING HAS BEEN CANCELLED...

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
140330-
/O.CAN.KMAF.FW.W.0030.000000T0000Z-140414T0500Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
922 PM CDT SUN APR 13 2014 /822 PM MDT SUN APR 13 2014/

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...

WINDS HAVE SUBSIDED BELOW 20 MPH ACROSS THE AREA...THEREFORE THE
RED FLAG WARNING HAS BEEN CANCELLED.

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:07 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 12, 3:07 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT Sat Apr 12 2014

.DISCUSSION...

WV imagery shows an upper trough entering AZ, and pushing a decent
fetch of subtropical moisture ahead of it over West Texas/SE NM.
This increased cloudiness has hindered mixing somewhat, making the
ongoing RFW a hit-n-miss venture this afternoon.  As there are a few
more hours of heating left, we're reluctant to cancel what is
already issued, and will let the next shift make that call when
critical fire wx conditions abate.  Further south, mesoscale
analysis shows a little instability developing near Presidio,
leaving an isolated chance of convection crossing the river late
this afternoon/evening.

Sunday, the upper trough moves thru the area, and will result in
dry, windy conditions across the region.  The NAM initialized better
on both dewpoints and wind than the GFS, and is the preferred model
in the short term.  That said, forecast soundings Sunday afternoon
mix to around 650mb.  The jet core rounding the base of the trough
at this lvl is forecast to pass thru the region before peak
heating/mixing Sunday afternoon, but critical winds are advertised
all the way down thru the H85 level, so it won't be hard to hit
critical wind criteria.  Despite falling heights/thicknesses ahead
of the trough bringing in lower temps Sunday afternoon, lower
dewpoints on SW-W flow will keep RH's low.  For these reasons,
critical fire weather conditions are expected area-wide, and we've
upgraded the watch to a warning.  Winds thru the Guadalupes look
marginal for a high wind warning Sunday, given the new
criteria/thresholds, but wind advisories look in order for areas
south.

As the upper trough exits the area Sunday night, a strong cold front
will move thru the region after 06Z Monday.  Models have a very
sharp pressure gradient w/the fropa, and hint at a haboob as the
front moves thru.  We've issued a high wind watch for the Guadalupes
as the front arrives, and advisories may be needed for adjacent
plains.  Temps should come in well below normal Monday afternoon,
before plunging Monday night as gradients slacken under clear skies
as a secondary trough moves thru.  This could result in the last freeze
of the spring for northern zones.  We'll issue a warning or special
wx statement for affected areas sometime in the next 24 hours, when
higher res models have a better handle on what's going to freeze and
where.

Otherwise, temps slowly begin to warm Tuesday onward, getting back
to AOA normal by Thursday afternoon and into the weekend.  A
tertiary upper trough moves over the region Thursday, but this looks
dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 60  84  46  56  /  10   0   0   0
BIG SPRING TX              64  85  46  56  /  10   0   0   0
CARLSBAD NM                61  84  45  58  /  10  10  10  10
DRYDEN TX                  66  90  58  66  /  10   0  10   0
FORT STOCKTON TX           65  87  50  61  /  10   0   0   0
GUADALUPE PASS TX          52  78  40  51  /  10   0   0   0
HOBBS NM                   57  81  40  52  /  10   0  10  10
MARFA TX                   47  76  39  58  /  10   0   0   0
MIDLAND INTL AIRPORT TX    61  84  46  57  /  10   0   0   0
ODESSA TX                  64  87  46  58  /  10   0   0   0
WINK TX                    61  85  47  62  /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING from 8 AM to 11 PM MDT Sunday FOR THE FOLLOWING
     ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
     Plains/BLM Roswell/LNZ.

     RED FLAG WARNING until 9 PM MDT this evening FOR THE FOLLOWING
     ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
     Plains/BLM Roswell/LNZ.

     HIGH WIND WATCH from late Sunday night through Monday morning
     FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
     County.

TX...RED FLAG WARNING from 9 AM CDT /8 AM MDT/ Sunday to Midnight CDT
     /11 PM MDT/ Sunday Night FOR THE FOLLOWING ZONES...
     Andrews...Big Bend Area...Borden...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Howard...Loving...Marfa Plateau...
     Martin...Midland...Mitchell...Pecos...Presidio Valley...
     Reagan...Reeves County and Upper Trans Pecos...Scurry...
     Terrell...Upton...Van Horn and Highway 54 Corridor...Ward...
     Winkler.

     RED FLAG WARNING until 10 PM CDT /9 PM MDT/ this evening FOR THE
     FOLLOWING ZONES... Dawson...Gaines...Guadalupe Mountains...
     Reeves County and Upper Trans Pecos...Van Horn and Highway
     54 Corridor.

     HIGH WIND WATCH from late Sunday night through Monday morning
     FOR THE FOLLOWING ZONES... Guadalupe Mountains.

     WIND ADVISORY from 7 AM to 7 PM CDT Sunday FOR THE FOLLOWING
     ZONES... Davis/Apache Mountains Area...Reeves County and
     Upper Trans Pecos...Van Horn and Highway 54 Corridor.

&&

03/44
Hazardous weather outlook, Apr 12, 2:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
243 PM CDT SAT APR 12 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-131945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
243 PM CDT SAT APR 12 2014 /143 PM MDT SAT APR 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THROUGH 10 PM CDT...DRY AND WINDY RED FLAG CONDITIONS WILL
PERSIST ACROSS SOUTHEAST NEW MEXICO... THE GUADALUPE MOUNTAINS...
VAN HORN REGION... PORTIONS OF THE UPPER TRANS PECOS AND THE NORTHWEST
PERMIAN BASIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...THE COMBINATION OF VERY DRY AND WINDY CONDITIONS ALONG WITH
HIGH FIRE DANGER WILL RESULT IN CRITICAL RED FLAG CONDITIONS ACROSS
THE REGION INTO THE EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:20 PM CDTHigh Wind WatchMAF13 hr
Apr 12, 3:20 PM CDTWind AdvisoryMAF28 hr

Nearby

Red Flag Warnings in Texas, 2014Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.